# SDR SIMA2023072462002

- Difficulty date: June 2, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N870NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000087
- Aircraft time: 23,196 hours, 29,719 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Part number: 17003746007
- Condition: Cracked
- Location: Fr 16
- Component: Fitting, Upper
- Component part number: 17003746007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT UPPER FWD CORNER CRACKED (MAJOR REPAIR)-C/A-RAR FWD PASSENGER DOOR CUTOUT UPPER FWD CORNER SEAL IAW EMB 170 SRM 51-40-08
